# SDR SIMA20160626001

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 29,603 hours, 25,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-1 CHECK, FOUND MID-SECTION FWD CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R EMERGENCY EXIT SIGN IAW AMM 33-59-15.  OPS CHECK GOOD.
